Follow
Stephen T. Hedetniemi
Stephen T. Hedetniemi
Professor Emeritus, School of Computing, Clemson University
Verified email at clemson.edu
Title
Cited by
Cited by
Year
Fundamentals of domination in graphs
TW Haynes, S Hedetniemi, P Slater
CRC press, 1998
6316*1998
Domination in Graphs: Advanced Topics, volume 209 of Monographs and Textbooks in Pure and Applied Mathematics
TW Haynes, ST Hedetniemi, PJ Slater
Marcel Dekker Inc., New York, 1998
2763*1998
A survey of gossiping and broadcasting in communication networks
SM Hedetniemi, ST Hedetniemi, AL Liestman
Networks 18 (4), 319-349, 1988
18011988
Towards a theory of domination in graphs
EJ Cockayne, ST Hedetniemi
Networks 7 (3), 247-261, 1977
10931977
Total domination in graphs
EJ Cockayne, RM Dawes, ST Hedetniemi
Networks 10 (3), 211-219, 1980
10021980
Roman domination in graphs
EJ Cockayne, PA Dreyer, SM Hedetniemi, ST Hedetniemi
Discrete Math. 278 (1-3), 11-22, 2004
7662004
Domination in graphs applied to electric power networks
TW Haynes, SM Hedetniemi, ST Hedetniemi, MA Henning
SIAM journal on discrete mathematics 15 (4), 519-529, 2002
4412002
Bibliography on domination in graphs and some basic definitions of domination parameters
ST Hedetniemi, RC Laskar
Topics in Domination, Discrete Math. 86, 257-277, 1990
3291990
Information dissemination in trees
PJ Slater, EJ Cockayne, ST Hedetniemi
SIAM Journal on Computing 10 (4), 692-701, 1981
2921981
Alliances in graphs
P Kristiansen, SM Hedetniemi, ST Hedetniemi
Journal of Combinatorial Mathematics and Combinatorial Computing 48, 157-178, 2004
285*2004
A linear algorithm for the domination number of a tree
E COCKAYNIF
2701975
Defending the Roman Empire—A new strategy
MA Henning, ST Hedetniemi
Discrete Mathematics 266 (1-3), 239-251, 2003
2492003
Homomorphisms of Graphs and Automata
ST Hedetniemi
MICHIGAN UNIV ANN ARBOR COMMUNICATION SCIENCES PROGRAM, 1966
2441966
Properties of hereditary hypergraphs and middle graphs
EJ Cockayne, ST Hedetniemi, DJ Miller
Canadian Mathematical Bulletin 21 (4), 461-468, 1978
2341978
Minus domination in regular graphs
J Dunbar, S Hedetniemi, MA Henning, AA McRae
Discrete Mathematics 149 (1-3), 311-312, 1996
2301996
Restrained domination in graphs
GS Domke, JH Hattingh, ST Hedetniemi, RC Laskar, LR Markus
Discrete Mathematics 203 (1-3), 61-69, 1999
2291999
Introduction to the Design and Analysis of Algorithms
SE Goodman, ST Hedetniemi
McGraw-Hill Computer Science Series, 1977
2291977
Double roman domination
RA Beeler, TW Haynes, ST Hedetniemi
Discrete Applied Mathematics 211, 23-29, 2016
2222016
Graphs with forbidden subgraphs
G Chartrand, D Geller, S Hedetniemi
Journal of Combinatorial Theory, Series B 10 (1), 12-41, 1971
2211971
An interpolation theorem for graphical homomorphisms
F Harary, S Hedetniemi, G Prins
Portugal. Math 26, 453-462, 1967
1731967
The system can't perform the operation now. Try again later.
Articles 1–20